# SDR N6WA20140814001

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 23,605 hours, 16,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG WITH PRESSURIZATION LOSS.  FOUND BLEED LEAK AT HEAT EXCHANGER & PLENUM.  TIGHTENED BOLTS IAW AMM 21-51-02.  PERFORMED OPERATIONS CHECK IAW AMM 21-51-00.
